Cookies?
Library Header Image
LSE Research Online LSE Library Services

Browse by Journal of Economic Literature classification

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: Article
Number of items at this level: 1.

Article

Danielsson, Jon and Zigrand, Jean-Pierre (2006) On time-scaling of risk and the square-root-of-time rule. Journal of Banking and Finance, 30 (10). pp. 2701-2713. ISSN 0378-4266

This list was generated on Fri Oct 31 14:22:39 2014 GMT.